Aa
A
A
Close
Blank
Avatar universal
Trouble urinating on subutek
It doesn't hurt to pee - and it's only hard to pee when I take the subutek which is what I'm taking to get off OC and heroin, but any suggestions to make it easier to go?
Cancel
9 Answers
9 Answers
Page 1 of 1
Avatar universal
I was on Sub but never experienced that symptom.  Are you getting the Subutex from a doctor or on the street?  I would highly recommend you see a doctor -- what you describe is not at all normal.  All the best.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
no   it is not normal and is not a normal side effect of sub...r u drinking plenty of fluids ?  this could be a sign of an underlying problem that needs to be addressed..please go and have it checked by a doctor
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
Avatar universal
Actually that does happen to some people on sub. When I was on higher doses of sub it happened to me as well as some others I've spoken with. I wouldn't call it a 'normal' side effect but due to the fact that sub is such a new med they really don't have an accurate idea of side effects yet. But I believe it's a side effect of opiate use in general but we notice it more on the sub cuz we're not nodding out all the time. Drink more water, if you don't exercise already - give it a try. The only way to 'fix' that problem is to lower your sub dosage. Are you ready to do that yet? How much are you taking? Getting checked by a doctor would still be a good idea tho, so don't discount the other advice!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
do get it checked as some other disease processes come to mind..sometimes narcs blunt out pain and things can be wrong that we do not know about...i didnt see that as a normal side effect but sure it could be an unusual side effect...go get checked!
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
Avatar universal
No it isn't a disease.

When I don't take the SUBUTEK - not suboxone

I pee normal and everythings fine.. ONLY and ONLY when I take high amounts of pain killers it's hard to pee.


And yes I'm prescribed..
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
HI.  I would say yes taking the subutex could cause this.. I didnt have the issue on suboxone but when I was on high amounts of pain killers - oxy, percs whatever -- I also had trouble peeing.. not pain, just not able to pee as often as I needed to.  I think its something that happens with opiate use and subutex and/or suboxone is an opiate so it makes sense that people would have this same problem on it.  Good luck.  And I would also suggest talking to the doctor about it and perhaps lowering your sub dose.  Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My Fiance' had this EXACT same problem and it IS listed as one of the possible side effects of the med.

After he stopped taking it, all went back to normal but you are definately not alone in this problem, I think it is reletively common.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks yeah i know it goes back to normal when i stop taking but i'm addicted to pain killers so subutek is to get me off and i wanna know what i can do while on subutek to help
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
i guess if u were on a high dose of sub it could be a side effect as sub is a narcotic and high doses of narcotics can cause this...being a partial antagonist i had not heard of it but guess it could be the case...i am not sure of ur age but these s/s are also common with prostate CA...and some other disorders...never hurts to be sure so get checked....if u stop the sub and it goes away then u know it was the sub...be safe
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA